Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 715-722
http://dx.doi.org/10.1155/S0161171291000960

On pairwise super continuous mappings in bitopological spaces

Department of Mathematics, College of Sciences, Girls Colleges General Adm., P.O. Box 838, Dammam, Saudi Arabia

Received 25 June 1990; Revised 1 January 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. H. Khedr and A. M. Al-Shibani, “On pairwise super continuous mappings in bitopological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 715-722, 1991. https://doi.org/10.1155/S0161171291000960.